PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: On an Egyptianism in Akkadian
Author(s): DEPUYDT, L.
Journal: Orientalia Lovaniensia Periodica
Volume: 27    Date: 1997   
Pages: 23-28
DOI: 10.2143/OLP.27.0.583535



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

34.229.24.100.